# SDR UPS205348

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Main Entry
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, EMERGENCY EXIT LIGHT ASSY AT MAIN ENTRY AND CABIN ENTRANCE WEAK AND WILL NOT ILLUMINATE.  REMOVED AND REPLACED BATTERIES, OPS CHECK GOOD.
